<< Previous Issue Journal of the Korean Mathematical Society (Vol. 40, No. 5) Next Issue >>
J. Korean Math. Soc. 2003 Vol. 40, No. 5, 757—920
A generalization of a subset-sum-distinct sequence
Jaegug Bae and Sungjin Choi
MSC numbers : Primary 11P99; Secondary 05D99
J. Korean Math. Soc. 2003 Vol. 40, No. 5, 757—768
Optimal control problems for the hyperbolic systems
Jong Yeoul Park and Sun Hye Park
MSC numbers : 49J20, 49J35
J. Korean Math. Soc. 2003 Vol. 40, No. 5, 769—788
Noncommutative continuous functions
Don Hadwin, Llolsten Kaonga, and Ben Mathes
MSC numbers : Primary 45A56, 45A60, 46HL89; Secondary 46H30, 46H05
J. Korean Math. Soc. 2003 Vol. 40, No. 5, 789—830
On the group $SL(2,{\Bbb R})\ltimes {\Bbb R}^{(m,2)}$
Jae-Hyun Yang
MSC numbers : Primary 22E47, 11F55, 32N10
J. Korean Math. Soc. 2003 Vol. 40, No. 5, 831—867
The existence of periodic solution of a two-patches Predator-Prey dispersion delay models with functional response
Zhengqiu Zhang and Zhicheng Wang
MSC numbers : Primary 34K13, 34K60
J. Korean Math. Soc. 2003 Vol. 40, No. 5, 869—881
On generalized weight Nash equilibria for generalized multiobjective games
Won Kyu Kim and Xie-Ping Ding
MSC numbers : Primary 90A15, 52A07; Secondary{\linebreak} 59J50
J. Korean Math. Soc. 2003 Vol. 40, No. 5, 883—899
Theory of infinitely near singular points
Heisuke Hironaka
MSC numbers : Primary 14E15; Secondary 14J17, 32S45
J. Korean Math. Soc. 2003 Vol. 40, No. 5, 901—920

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd